# SDR SWAA2020062292979

- Difficulty date: June 2, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 55,307 hours, 32,813 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR IS DENTED AT BS 255; BL O TO LBL 14; WL 207.54.  FLIGHT DECK FLOOR DENT AT BS 255 BL0 TO LBL 14 REPAIRED IAW EA NO:1-A53-33179 REV 1.
